# SDR AALA20091206TUL01

- Difficulty date: December 6, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 58,080 hours, 24,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR HOLD OPEN PIN LOOSE IN FUSELAGE.  REPLACED AFT SERVICE DOOR HOLD OPEN PAN/PIN ASSEMBLY PER AARD53-00-00-03.
